Browse Title Index


 
Issue Title
 
Vol 23 (1996): Annals of the University of Craiova - Mathematics and Computer Science Series Editorial Board Details   PDF
 
Vol 24 (1997): Annals of the University of Craiova - Mathematics and Computer Science Series Editorial Board Details   PDF
 
Vol 25 (1998): Annals of the University of Craiova - Mathematics and Computer Science Series Editorial Board Details   PDF
 
Vol 26 (1999): Annals of the University of Craiova - Mathematics and Computer Science Series Editorial Board Details   PDF
 
Vol 27 (2000): Annals of the University of Craiova - Mathematics and Computer Science Series Editorial Board Details   PDF
 
Vol 28 (2001): Annals of the University of Craiova - Mathematics and Computer Science Series Editorial Board Details   PDF
 
Vol 29 (2002): Annals of the University of Craiova - Mathematics and Computer Science Series Editorial Board Details   PDF
 
Vol 33 (2006): Annals of the University of Craiova - Mathematics and Computer Science Series Elitist Generational Genetic Chromodynamics as a Learning Classifier System Details   PDF
Catalin Stoean, D. Dumitrescu
 
Vol 37, No 1 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series Elliptic curve cryptosystems and scalar multiplication Abstract   PDF
Nicolae Constantinescu
 
Vol 36, No 1 (2009): Annals of the University of Craiova - Mathematics and Computer Science Series E-mailing Security Issues Abstract   PDF
Teodor Timplaru, Roxana Timplaru
 
Vol 43, No 1 (2016): Annals of the University of Craiova - Mathematics and Computer Science Series (Special Issue) En hommage à Marius Iosifescu Abstract   PDF
Martin Andler, Haïm Brezis, Philippe Ciarlet, Doina Cioranesco, Christian Duhamel, Etienne Guyon, Bernard Helffer, Violette Rey
 
Vol 35 (2008): Annals of the University of Craiova - Mathematics and Computer Science Series Entire large solutions for logistic-type equations Details   PDF
Maria Magdalena Boureanu
 
Vol 43, No 1 (2016): Annals of the University of Craiova - Mathematics and Computer Science Series (Special Issue) Entropy Concepts Applied to Option Pricing Abstract   PDF
Radu Tunaru
 
Vol 40, No 2 (2013): Annals of the University of Craiova - Mathematics and Computer Science Series Entropy solution for strongly nonlinear elliptic problems with lower order terms and $L^1$-data Abstract   PDF
Mostafa El Moumni
 
Vol 39, No 2 (2012): Annals of the University of Craiova - Mathematics and Computer Science Series Entropy solution to an elliptic problem with nonlinear boundary conditions Abstract   PDF
Stanislas Ouaro, Arouna Ouedraogo
 
Vol 40, No 2 (2013): Annals of the University of Craiova - Mathematics and Computer Science Series Entropy solution to nonlinear multivalued elliptic problem with variable exponents and measure data Abstract   PDF
Ismael Nyanquini, Stanislas Ouaro, Safimba Soma
 
Vol 42, No 2 (2015): Annals of the University of Craiova - Mathematics and Computer Science Series Entropy solutions for anisotropic nonlinear Dirichlet problems Abstract   PDF
Idrissa Ibrango, Stanislas Ouaro
 
Vol 33 (2006): Annals of the University of Craiova - Mathematics and Computer Science Series Entropy solutions of a stationary problem associated to a nonlinear parabolic strongly degenerate problem in one space dimension Details   PDF
Stanislas Ouaro
 
Vol 31 (2004): Annals of the University of Craiova - Mathematics and Computer Science Series Estimating Pr(X/Y C) for two power distribution Details   PDF
Ion Vladimirescu, Adrian Iasinschi
 
Vol 43, No 1 (2016): Annals of the University of Craiova - Mathematics and Computer Science Series (Special Issue) Estimation of noisy cubic spline using a natural basis Abstract   PDF
Azzouz Dermoune, Cristian Preda
 
Vol 43, No 2 (2016): Annals of the University of Craiova - Mathematics and Computer Science Series Estimations of the difference between two weighted integral means and apllication of the Steffensen's inequality Abstract   PDF
Sanja Kovač, Josip Josip Pečarić, Anamarija Perušić
 
Vol 30 (2003): No. 1 : Annals of the University of Craiova - Mathematics and Computer Science Series Etalabilite - Vulnerabilite Details   PDF
Abdes Samed Bernoussi, Mina Amharref
 
Vol 34 (2007): Annals of the University of Craiova - Mathematics and Computer Science Series Evaluation of an ADSL Established Link Using Traffic Generators Details   PDF
Gabriel Stoian
 
Vol 36, No 2 (2009): Annals of the University of Craiova - Mathematics and Computer Science Series Evaluation of the Feature Space of an Erythematosquamous Dataset Using Rough Sets Details   PDF
Kenneth Revett, Florin Gorunescu, Abdel-Badeeh Salem, El-Sayed El-Dahshan
 
Vol 36, No 2 (2009): Annals of the University of Craiova - Mathematics and Computer Science Series Evaluation on liver fibrosis stages using the k-means clustering algorithm Details   PDF
Marina Gorunescu, Florin Gorunescu, Radu Badea, Monica Lupsor
 
Vol 37, No 1 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series Evolutionary conditional rules versus support vector machines weighted formulas for liver fibrosis degree prediction Abstract   PDF
Ruxandra Stoean, Catalin Stoean, Monica Lupsor, Horia Stefanescu, Radu Badea
 
Vol 40, No 2 (2013): Annals of the University of Craiova - Mathematics and Computer Science Series Evolutionary-based intelligent decision model to optimize the liver fibrosis stadialization Abstract   PDF
Smaranda Belciug, Mircea Sebastian Serbanescu, Florin Gorunescu, Radu Badea
 
Vol 39, No 1 (2012): Annals of the University of Craiova - Mathematics and Computer Science Series Evolving a Minimum Input Neural Network Based Controller for the Pac-Man Agent Abstract   PDF
Dragos Nicolescu
 
Vol 39, No 2 (2012): Annals of the University of Craiova - Mathematics and Computer Science Series Exact parametric solutions of the nonlinear Riccati ODE as well as of some relative classes of linear second order ODEs of variable coefficients Abstract   PDF
Dimitrios E. Panayotounakos, Theodore I Zarmpoutis, Panayotis Sotiropoulos, Anastasios G. Kostogiannis
 
Vol 32 (2005): Annals of the University of Craiova - Mathematics and Computer Science Series Existence and localization results for semi-linear problems Details   PDF
Radu Precup
 
Vol 41, No 1 (2014): Annals of the University of Craiova - Mathematics and Computer Science Series Existence and multiplicity of solutions for a class of isotropic elliptic equations with variable exponent Abstract   PDF
Ionela Loredana Stancut, Cristian Udrea
 
Vol 44, No 1 (2017): Annals of the University of Craiova - Mathematics and Computer Science Series Existence and Multiplicity of Solutions for p(x)-Kirchhoff-type problem Abstract   PDF
Zehra Yucedag
 
Vol 44, No 1 (2017): Annals of the University of Craiova - Mathematics and Computer Science Series Existence and uniqueness of entropy solutions for some nonlinear elliptic unilateral problems in Musielak-Orlicz-Sobolev spaces Abstract   PDF
Mohammed Ali Al-Hawmi, Abdelmoujib Benkirane, Hassane Hjiaj, Abdelfattah Touzani
 
Vol 41, No 1 (2014): Annals of the University of Craiova - Mathematics and Computer Science Series Existence and uniqueness of solutions of a nonlocal problem involving the p(x)-Laplacian Abstract   PDF
Mustafa Avci, Rabil Ayazoglu (Mashiyev)
 
Vol 42, No 2 (2015): Annals of the University of Craiova - Mathematics and Computer Science Series Existence of entropy solutions for some strongly nonlinear p(x)-parabolic problems with L1-data Abstract   PDF
Hassane Hjiaj, Elhoussine Azroul, Badr Lahmi
 
Vol 36, No 1 (2009): Annals of the University of Craiova - Mathematics and Computer Science Series Existence of nontrivial solutions for a class of elliptic systems Abstract   PDF
Lotfi Lassoued, Ali Maalaoui
 
Vol 31 (2004): Annals of the University of Craiova - Mathematics and Computer Science Series Existence of parabolic orbits for the restricted three-body problem Details   PDF
Chouhaid Souissi
 
Vol 42, No 2 (2015): Annals of the University of Craiova - Mathematics and Computer Science Series Existence of renormalized solution for a class of doubly nonlinear parabolic equation with nonstandard growth Abstract   PDF
Badr Lahmi, Khalid El Haiti, Adil Abbassi
 
Vol 42, No 2 (2015): Annals of the University of Craiova - Mathematics and Computer Science Series Existence of solution for Liouville-Weyl Fractional Hamiltonian systems Abstract   PDF
César E. Torres Ledesma
 
Vol 30 (2003): No. 2 : Annals of the University of Craiova - Mathematics and Computer Science Series Existence of solutions to a class of second order differential inclusions Details   PDF
Vasile Lupulescu
 
Vol 36, No 1 (2009): Annals of the University of Craiova - Mathematics and Computer Science Series Existence of weak solution for nonlinear elliptic system Abstract   PDF
Mounir Hsini
 
Vol 32 (2005): Annals of the University of Craiova - Mathematics and Computer Science Series Existence results for a class of inequality problems with p-Laplacian Details   PDF
Petru Jebelean
 
Vol 37, No 3 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series Extended Inheritance Knowledge Bases and their Interrogations by Client-Server Technology Abstract   PDF
Nicolae Tandareanu
 
Vol 37, No 2 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series Factorization of an inheritance knowledge base (I) Abstract   PDF
Nicolae Tandareanu, Claudiu-Ionut Popirlan
 
Vol 37, No 4 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series Factorization of an inheritance knowledge base (II) Abstract   PDF
Nicolae Tandareanu, Claudiu-Ionut Popirlan
 
Vol 35 (2008): Annals of the University of Craiova - Mathematics and Computer Science Series Features selection approach for non-invasive evaluation of liver fibrosis Details   PDF
Smaranda Belciug, Monica Lupsor, Radu Badea
 
Vol 43, No 2 (2016): Annals of the University of Craiova - Mathematics and Computer Science Series Filter theory on good hyper EQ-algebras Abstract   PDF
Batoul Ganji Saffar, R. A. Borzooei
 
Vol 37, No 4 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series Fixed point of φ-contraction in metric spaces endowed with a graph Abstract   PDF
Florin Bojor
 
Vol 30 (2003): No. 1 : Annals of the University of Craiova - Mathematics and Computer Science Series Fluide de Bingham dans une couche mince Details   PDF
Renata Bunoiu, Srinivasan Kesavan
 
Vol 37, No 4 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series Folding theory applied to Rl-monoid Abstract   PDF
Masoud Haveshki, Mahboobeh Mohamadhasani
 
151 - 200 of 494 Items << < 1 2 3 4 5 6 7 8 9 10 > >>